On the Numerical Error of Vector-Additive Iterative Methods
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 990-993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a16,
author = {V. N. Abrashin and V. M. Volkov and N. G. Zhadaeva},
title = {On the {Numerical} {Error} of {Vector-Additive} {Iterative} {Methods}},
journal = {Differencialʹnye uravneni\^a},
pages = {990--993},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a16/}
}
V. N. Abrashin; V. M. Volkov; N. G. Zhadaeva. On the Numerical Error of Vector-Additive Iterative Methods. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 990-993. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a16/